CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31